Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 9, 2012Haralson County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 9, 2012, 7:45 PM EDT for Haralson County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2012, 7:45 PM EDT (23:45 UTC)
Expired
Jul 9, 2012, 8:15 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA

County Haralson County, GA

The radar

The Atlanta radar (KFFC), 75 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.8 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1537 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1537 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
787 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
-32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

228 
WWUS82 KFFC 092345
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
745 PM EDT MON JUL 9 2012

GAZ041-100015-
745 PM EDT MON JUL 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN HARALSON COUNTY UNTIL 815 PM EDT...

AT 744 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EUBANK LAKE...MOVING NORTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
HARALSON COUNTY THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE EUBANK LAKE AND DRAKETOWN. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3391 8516 3390 8504 3382 8504 3379 8505
      3377 8513 3390 8520
TIME...MOT...LOC 2346Z 243DEG 4KT 3386 8511

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 9, 2:51 PM EDT, 4 hours 54 minutes earlier.

Area forecast discussion, Jul 9, 2:51 PM EDT, 4 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EDT MON JUL 9 2012

.SHORT TERM /TONIGHT THROUGH WEDNESDAY/...
UPPER LEVEL TROUGH SITUATED OVER SOUTHERN MISSISSIPPI INTO
TUESDAY...SUPPLYING AMPLE MOISTURE TO THE REGION AS STATIONARY
BOUNDARY STRETCHES ACROSS THE TN VALLEY. THIS BOUNDARY WILL SLOWLY
SINK SOUTHWARD INTO NORTH GEORGIA THROUGH THE SHORT TERM...KEEPING
SHOWERS AND THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA. MODELS
NOT ENTIRELY IN AGREEMENT WITH LOCATION AND TIMING OF THE FRONTAL
BOUNDARY AS IT MOVES SOUTHWARD...AND SO HAVE TRIED TO GO WITH A
BLEND OF THE MODELS...SIDING SLIGHTLY WITH THE WETTER GFS THROUGH
MUCH OF THE SHORT TERM. HAVE GONE WITH GOOD CHANCE TO LIKELY POPS
NORTH OF THE ATL METRO AREA THROUGH WEDNESDAY...AND AT LEAST LOW
END CHANCE POPS ACROSS THE METRO AREA SOUTHWARD INTO THE CSG AND
MCN AREAS. BEST THUNDER CHANCES WILL BE EACH AFTERNOON...WHERE
DIURNAL HEATING WILL CONTRIBUTE TO ATMOSPHERIC INSTABILITY.
THROUGH WEDNESDAY...THIS BOUNDARY WILL MAKE LITTLE SOUTHWARD
PROGRESSION INTO THE LONG TERM...WHICH WILL ALLOW SOME DECENT
1.5-2 INCH RAINFALL AMOUNTS THROUGH THURSDAY. OVERALL...EXPECTING
MOST STORMS TO REMAIN BELOW SEVERE LIMITS TUESDAY AND
WEDNESDAY...ALTHOUGH ISOLATED STRONG STORMS AND A FEW SEVERE
STORMS ARE POSSIBLE. MODERATE INSTABILITY COMBINED WITH LIMITED
SHEAR AND AMPLE MOISTURE WILL KEEP GUSTY WINDS...SMALL HAIL...AND
HEAVY RAIN THE PRIMARY CONCERNS.

AS FOR TEMPERATURES...PLENTY OF CLOUD COVER AND POTENTIAL PRECIP
ACTIVITY SHOULD KEEP MORNING LOWS FROM DROPPING SIGNIFICANTLY...SO
HAVE GONE A DEGREE OR TWO HIGHER THAN MAV/MET BLEND. HIGH
TEMPERATURES WILL GRADUALLY COOL INTO THE MID TO UPPER 80S INTO THE
LATE SHORT TERM INTO THE EXTENDED WITH THE SHOWER ACTIVITY
CONTINUING.

31

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
NO CHANGES FROM PREVIOUS LONG TERM FORECAST. PREVIOUS DISCUSSION
FOLLOWS...

/ISSUED AT 415 AM EDT MON JUL 9 2012/
MODELS AGREE ON KEEPING A TROUGH ACROSS THE SOUTHEAST INTO THE
NORTHERN GULF THROUGH THE PERIOD. A FRONTAL BOUNDARY TO THE NORTH
SINKS SOUTHWARD THROUGH THE MIDDLE OF THE WEEK...HOWEVER IT IS
UNCERTAIN HOW FAR SOUTH THE BOUNDARY WILL ACTUALLY GET. OVERALL
THE PATTERN LOOKS LIKE THERE SHOULD BE AVAILABLE MOISTURE AND
MODERATE INSTABILITY THROUGH THE LONG TERM...FAVORING THE NORTHERN
PORTION OF THE STATE WITH HIGHER POPS. BY THE END OF THE WEEK THE
UPPER RIDGE BUILDS BACK TO THE WEST SOMEWHAT SO HAVE LOWERED POPS
A BIT FOR THE WEEKEND.

41/17

&&

.AVIATION...
18Z UPDATE...
EXPECTING VFR CONDITIONS THROUGH THE PERIOD. CONVECTION SHOULD BE
CONCENTRATED ACROSS FAR NORTH GEORGIA TODAY...GRADUALLY SPREADING
SOUTH INTO THE METRO ATL AREA TONIGHT. MODELS DIFFER ON TIMING AND
POSITION...BUT BELIEVE BEST CHANCES FOR ATL AREA WILL BE 20-00Z
TODAY. EXPECT SOME CLEARING OVERNIGHT WITH GENERALLY SCT
CONDITIONS...WITH INCREASING COVER INTO TUESDAY. PRECIP CHANCES
SHOULD BE ON THE RISE TUESDAY...AND HAVE INDICATED PROB30 FOR
AFTER 17-18Z. RAIN/THUNDER CHANCES CONTINUE TO INCREASE INTO
TUESDAY NIGHT...JUST BEYOND THE VALID TAF PERIOD. WINDS SHOULD
VARY BETWEEN WSW AND W...AT 8-11KTS TODAY...3-5KTS OVERNIGHT...AND
THEN 7-10KTS AGAIN ON TUESDAY. SOME LOW END GUSTS ARE ALSO POSSIBLE.

//ATL CONFIDENCE...18Z UPDATE...
CONFIDENCE IS HIGH ON ALL ELEMENTS...EXCEPT FOR MODERATE ON TIMING
OF TSRA.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          73  93  71  89 /  40  50  60  50
ATLANTA         74  92  73  88 /  30  40  50  60
BLAIRSVILLE     69  83  68  81 /  60  70  70  70
CARTERSVILLE    70  91  69  88 /  50  60  60  60
COLUMBUS        74  94  73  92 /  20  30  40  40
GAINESVILLE     73  90  71  86 /  50  60  70  60
MACON           73  96  72  93 /  20  30  30  40
ROME            71  92  71  90 /  60  60  60  60
PEACHTREE CITY  71  92  69  89 /  20  40  40  50
VIDALIA         77  96  74  94 /  20  30  30  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 9, 4:44 AM EDT, 15 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 AM EDT MON JUL 9 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-100845-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
444 AM EDT MON JUL 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
SCATTERED THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL
GEORGIA TODAY AND TONIGHT.

.SYNOPSIS...
WEAKENING HIGH PRESSURE WILL REMAIN OVER NORTH AND CENTRAL GEORGIA
TODAY. MOISTURE WILL INCREASE OVER MUCH OF THE AREA AS A SURFACE
BOUNDARY TO OUR NORTH BEGINS TO SAG SOUTHWARD TOWARD THE STATE.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE SMALL HAIL...
BRIEF WIND GUSTS AND FREQUENT LIGHTNING. THE BEST TIME FOR
THUNDERSTORM DEVELOPMENT WILL MID AFTERNOON THROUGH EVENING
HOWEVER THERE COULD BE A THUNDERSTORM AT MOST ANY TIME.

.DISCUSSION...
VERTICAL SHEAR WILL REMAIN WEAK...HOWEVER CAPE VALUES SHOULD
INCREASE TO AROUND 2000 THIS AFTERNOON. THIS SHOULD SUPPORT
SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THERE WILL BE A CHANCE FOR THUNDERSTORMS EACH DAY WITH THE BEST
CHANCES FOR THUNDERSTORMS FAVORING NORTH GEORGIA FOR MUCH OF THE
WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 9, 7:06 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
706 PM EDT MON JUL 9 2012

GAZ062-092330-
706 PM EDT MON JUL 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WARREN COUNTY UNTIL 730 PM EDT...

AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MESENA...MOVING EAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WARREN COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE NORWOOD...CAMAK...WARRENTON...MESENA AND REESE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. THE WARNING OVER
THE WESTERN PORTION OF WARREN COUNTY CONTINUES THROUGH 715 PM EDT.

&&

LAT...LON 3332 8269 3350 8274 3354 8261 3341 8254
      3336 8254 3334 8251
TIME...MOT...LOC 2306Z 263DEG 2KT 3343 8261
Special weather statement, Jul 9, 7:11 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
711 PM EDT MON JUL 9 2012

GAZ027-092345-
711 PM EDT MON JUL 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MADISON COUNTY UNTIL 745 PM EDT...

AT 707 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DANIELSVILLE...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MADISON COUNTY THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE DANIELSVILLE...HARRISON AND PAOLI. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3423 8307 3417 8309 3415 8305 3408 8301
      3407 8301 3411 8325 3425 8327 3425 8316
      3427 8313 3427 8311
TIME...MOT...LOC 2311Z 279DEG 8KT 3418 8318
Special weather statement, Jul 9, 7:14 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
714 PM EDT MON JUL 9 2012

GAZ061-074-092345-
714 PM EDT MON JUL 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 50 MPH WINDS
IN WASHINGTON AND HANCOCK COUNTIES UNTIL 745 PM EDT...

AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DEVEREUX...MOVING EAST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY
MOVE ACROSS WASHINGTON AND HANCOCK COUNTIES THROUGH 745 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BEULAH...DEVEREUX...
LINTON...CULVERTON AND SPARTA. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3304 8281 3305 8305 3308 8305 3306 8307
      3306 8310 3308 8312 3311 8312 3315 8309
      3316 8314 3329 8313 3337 8283
TIME...MOT...LOC 2314Z 264DEG 4KT 3319 8302
Local storm report, Jul 9, 7:32 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
732 PM EDT MON JUL 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     3 W MADISON             33.60N 83.52W
07/09/2012                   MORGAN             GA   EMERGENCY MNGR

            MORGAN COUNTY EMA RELAYED A REPORT OF SEVERAL
            TREES...MORE THAN 6 DOWN IN THE AREA.

&&

AGIBBS
Special weather statement, Jul 9, 7:32 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
732 PM EDT MON JUL 9 2012

GAZ032-033-043-044-100000-
732 PM EDT MON JUL 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN COBB...DOUGLAS AND FULTON COUNTIES UNTIL 800 PM EDT...

AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SWEETWATER CREEK STATE PARK...MOVING EAST AT
5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
COBB...DOUGLAS AND FULTON COUNTIES THROUGH 800 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE CHAPEL HILL...LITHIA SPRINGS...
AUSTELL...SWEETWATER CREEK STATE PARK...MABLETON...SANDTOWN...
BOLTON...BANKHEAD...CASCADE HEIGHTS...WEST END AND SIX FLAGS OVER
GEORGIA. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3383 8440 3372 8440 3367 8448 3367 8475
      3384 8472
TIME...MOT...LOC 2333Z 281DEG 4KT 3374 8463
Special weather statement, Jul 9, 7:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
745 PM EDT MON JUL 9 2012

GAZ041-100015-
745 PM EDT MON JUL 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN HARALSON COUNTY UNTIL 815 PM EDT...

AT 744 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EUBANK LAKE...MOVING NORTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
HARALSON COUNTY THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE EUBANK LAKE AND DRAKETOWN. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3391 8516 3390 8504 3382 8504 3379 8505
      3377 8513 3390 8520
TIME...MOT...LOC 2346Z 243DEG 4KT 3386 8511

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 8:53 PM EDTSevere Thunderstorm WarningFFCTowns52 min
Jul 9, 2:09 PM EDTSpecial Weather StatementFFCMurray36 min
Jul 9, 4:02 PM EDTSpecial Weather StatementFFCLumpkin28 min
Jul 9, 4:09 PM EDTSpecial Weather StatementFFCHenry, Rockdale36 min
Jul 9, 4:31 PM EDTSpecial Weather StatementFFCBibb44 min
Jul 9, 4:53 PM EDTSpecial Weather StatementFFCJones37 min
Jul 9, 5:03 PM EDTSpecial Weather StatementFFCNewton, Rockdale27 min
Jul 9, 5:05 PM EDTSpecial Weather StatementFFCOconee40 min
Jul 9, 5:16 PM EDTSpecial Weather StatementFFCMorgan29 min
Jul 9, 5:22 PM EDTSpecial Weather StatementFFCWilkinson38 min
Jul 9, 5:30 PM EDTSpecial Weather StatementFFCTwiggs30 min
Jul 9, 5:38 PM EDTSpecial Weather StatementFFCWalton37 min
Jul 9, 5:57 PM EDTSpecial Weather StatementFFCGreene33 min
Jul 9, 6:12 PM EDTSpecial Weather StatementFFCWilkinson33 min
Jul 9, 6:13 PM EDTSpecial Weather StatementFFCOconee, Walton32 min
Jul 9, 6:19 PM EDTSpecial Weather StatementFFCNewton26 min
Jul 9, 6:22 PM EDTSevere Thunderstorm WarningFFCBarrow, Morgan, Oconee, Walton53 min
Jul 9, 6:26 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton49 min
Jul 9, 6:31 PM EDTSpecial Weather StatementFFCHancock, Taliaferro, Warren29 min
Jul 9, 6:35 PM EDTSevere Thunderstorm WarningFFCHancock, Warren40 min
Jul 9, 6:37 PM EDTSpecial Weather StatementFFCLaurens38 min
Jul 9, 6:41 PM EDTSpecial Weather StatementFFCCrisp34 min
Jul 9, 6:42 PM EDTSpecial Weather StatementFFCSumter33 min
Jul 9, 6:54 PM EDTSevere Thunderstorm WarningFFCSumter, Webster38 min
Jul 9, 7:02 PM EDTSpecial Weather StatementFFCClarke28 min
Jul 9, 7:05 PM EDTSpecial Weather StatementFFCFulton25 min
Jul 9, 7:06 PM EDTSpecial Weather StatementFFCWarren24 min
Jul 9, 7:11 PM EDTSpecial Weather StatementFFCMadison34 min
Jul 9, 7:14 PM EDTSpecial Weather StatementFFCHancock31 min
Jul 9, 7:20 PM EDTSevere Thunderstorm WarningFFCHancock, Washington25 min
Jul 9, 7:32 PM EDTSpecial Weather StatementFFCFulton28 min
Jul 9, 7:50 PM EDTSpecial Weather StatementFFCButts25 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.